# SDR ASAA2024031748496

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 63,229 hours, 22,176 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT ODOR OF MUST, MOLD, DIRTY SOCKS. SYMPTOMS INCLUDING HEADACHE, DIZZINESS, FATIGUE. CABIN AIR REPORTING FORM INCLUDED ODOR INCREASED DRAMATICALLY AT 4,000 FT ON ARRIVAL WITH CABIN ALTITITUDE STILL 2000 THROUGHOUT ENTIRE AIRPLANE INCLUDING FLIGHT DECK. GROUNDED - YES. NO HISTORY OF CABIN ODOR IN PAST 30 DAYS. UPON ENTERING THE CABIN, NO ODOR WAS PRESENT. W BYRNE 42811. COMPLETED CONDITIONAL INSP REF TASK 05-51-56-200-801. FOUND OIL RESIDUE IN APU LOAD COMPRESSOR DRAIN LINE REMOVED APU REF MM 49-11-00-000-803. R ESSARY 82391 03/18/2024 MIG-2C 40-0056365 INIT R ESSARY 82391 03/18/2024 ACCOMPLISHED OIL CONTAMINATION REMOVAL MIG 2C FOR WORK ACCOMPLISHED . INSTALLED NEW APU REF MM TASK CARD 78349010, WO #1993944 MIG 2C#'S 40-0056365 & 40-0056366 COMPLETED AND CLOSED.
